# SDR SWAA2013112122643

- Difficulty date: October 24, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE KEEL BEAM CORRODED BETWEEN BS 707 TO BS 727.  REPAIRED BEAM IAW EA.
